File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: New characterization of positive realness and control of a class of uncertain polytopic discrete-time systems

TitleNew characterization of positive realness and control of a class of uncertain polytopic discrete-time systems
Authors
KeywordsDiscrete-Time Systems
Linear Matrix Inequality
Positive Realness
Robust Stability
Uncertain Systems
Issue Date2005
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconle
Citation
Systems And Control Letters, 2005, v. 54 n. 5, p. 417-427 How to Cite?
AbstractThis paper deals with the problems of positive real analysis and control synthesis for a class of discrete-time polytopic systems with uncertainties. The systems under consideration are modelled in a polytopic form with linear fractional uncertainties in its vertices. A new linear matrix inequality (LMI) characterization of positive realness for this class of systems is given. It enables one to check the positive realness by using parameter-dependent Lyapunov function. This new characterization exhibits a kind of decoupling between the Lyapunov matrix and the system matrices, which is subsequently exploited for control design. Based on the new result, sufficient conditions with reduced conservatism are obtained. A numerical example is also included to demonstrate the applicability of the proposed results. © 2004 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156750
ISSN
2015 Impact Factor: 1.908
2015 SCImago Journal Rankings: 2.323
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorFeng, Gen_US
dc.date.accessioned2012-08-08T08:43:49Z-
dc.date.available2012-08-08T08:43:49Z-
dc.date.issued2005en_US
dc.identifier.citationSystems And Control Letters, 2005, v. 54 n. 5, p. 417-427en_US
dc.identifier.issn0167-6911en_US
dc.identifier.urihttp://hdl.handle.net/10722/156750-
dc.description.abstractThis paper deals with the problems of positive real analysis and control synthesis for a class of discrete-time polytopic systems with uncertainties. The systems under consideration are modelled in a polytopic form with linear fractional uncertainties in its vertices. A new linear matrix inequality (LMI) characterization of positive realness for this class of systems is given. It enables one to check the positive realness by using parameter-dependent Lyapunov function. This new characterization exhibits a kind of decoupling between the Lyapunov matrix and the system matrices, which is subsequently exploited for control design. Based on the new result, sufficient conditions with reduced conservatism are obtained. A numerical example is also included to demonstrate the applicability of the proposed results. © 2004 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/sysconleen_US
dc.relation.ispartofSystems and Control Lettersen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectPositive Realnessen_US
dc.subjectRobust Stabilityen_US
dc.subjectUncertain Systemsen_US
dc.titleNew characterization of positive realness and control of a class of uncertain polytopic discrete-time systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.sysconle.2004.09.007en_US
dc.identifier.scopuseid_2-s2.0-15844365162en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-15844365162&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume54en_US
dc.identifier.issue5en_US
dc.identifier.spage417en_US
dc.identifier.epage427en_US
dc.identifier.isiWOS:000228616800002-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridZhou, S=7404166480en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridFeng, G=35232832800en_US
dc.identifier.citeulike3853875-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats